Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a theorem by do Carmo and Dajczer

Author: Guido Haak
Journal: Proc. Amer. Math. Soc. 126 (1998), 1547-1548
MSC (1991): Primary 53A10
MathSciNet review: 1476135
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of a theorem by M.P. do Carmo and M. Dajczer on helicoidal surfaces of constant mean curvature.

References [Enhancements On Off] (What's this?)

  • 1. A. BOBENKO, All constant mean curvature tori in ${R}^3$, ${S}^3$, ${H}^3$ in terms of theta-functions, Math. Ann., 290 (1991), pp. 209-245. MR 92h:53072
  • 2. E. BOUR, Memoire sur le deformation de surfaces, Journal de l'Ecole Polytechnique, XXXIX Cahier (1862), pp. 1-148.
  • 3. J. DORFMEISTER AND G. HAAK, On symmetries of constant mean curvature surfaces, preprint 197, KITCS and SFB288, 1996.
  • 4. B. KONOPELCHENKO AND I. TAIMANOV, Constant mean curvature surfaces via an integrable dynamical system, J. Phys. A, 29 (1996), pp. 1261-1265. MR 97b:53015
  • 5. M.P. DO CARMO AND M. DAJCZER, Helicoidal surfaces with constant mean curvature, Tohoku Math. Journal, 34 (1982), pp. 425-435. MR 84f:53003
  • 6. U. PINKALL AND I. STERLING, On the classification of constant mean curvature tori, Annals of Math., 130 (1989), pp. 407-451. MR 91b:53009
  • 7. T. SASAI, On helicoidal surfaces with constant mean curvature, Tokyo J. Math., 19 (1996), pp. 39-50. MR 97c:53015
  • 8. B. SMYTH, A generalization of a theorem of Delaunay on constant mean curvature surfaces, in Statistical thermodynamics and differential geometry of microstructured materials, Springer, Berlin, Heidelberg, New York, 1993. MR 94f:53012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10

Retrieve articles in all journals with MSC (1991): 53A10

Additional Information

Guido Haak
Affiliation: Fachbereich Mathematik, TU-Berlin, D-10623 Berlin

Received by editor(s): November 1, 1996
Additional Notes: The author was supported by Sonderforschungsbereich 288.
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society